# SDR ERAA086446

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 22,977 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Connector
- Condition: Corroded
- Location: Transducer
- Component: Transducer
- Component part number: 6515500017106
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BIM LIGHT ON INTERMITTENT PRESSURE IN BLADE CHECKED GOOD.  OPENED DIRTY CIRCUIT, CONNECTOR PLUG CORRODED. CIRCUIT REPAIRS AND CLEANING; NEW CONNECTOR PLUG;  LEAK TESTED; CIRCUIT WAS FUNCTION TESTED.
